# SDR AALA202505083200

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 89,795 hours, 11,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 13 TO 15 SEAT-MOUNTED EMERGENCY LIGHTS ARE INOP. MAINTENANCE SECURED LOOSE CONNECTOR UNDER SEAT 18E.
